# SDR A6WA200340164

- Difficulty date: November 11, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Engine: Ge CF34*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN AT FS 409 AND 64 STRINGER 23R HAS LIGHTNING DAMAGE AND A TEMPORARY REPAIR IAW MFG REO 601R-53-00-084 REV A.  REMOVED TEMPORARY REPAIR, CUT OUT DAMAGED SECTION OF SKIN FABRICATED FILLER FROM 2024-T3  .050 INCH  WVAC PO NR 296691 FABRICATED DOUBLER FROM 2024T-42.  .063 INCH WVAC PO NR 169562 AND INSTALLED IAW CRJ200 SRM 53-00-31  REPAIR NR 1 AND WVAC EO 601R-53-4381.
